# SDR MASA200600510

- Difficulty date: February 19, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N502MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10050
- Aircraft time: 6,629 hours, 4,696 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 766389K
- Part serial: 0198
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,523 hours, 1,574 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7150 ORD - FLAPS HALF SPEED AND SLATS HALF SPEED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 SFECU.
